# SDR C2XA99IA188

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86842
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 286
- Engine: Pwa PW121
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Req'D Service
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AEX - FLT 3373 - DURING TAKEOFF ROLL, THE CREW REPORTED THAT THE NR 2 ENGINE OIL MASTER WARNING LIGHT ILLUMINATED.  THE CREW ABORTED TAKEOFF AND RETURNED TO THE GATE WHERE MAINTENANCE SERVICED THE NR 2 ENGINE WITH OIL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
